Bulletin of the American Mathematical Society

A fixed point theorem of the alternative, for contractions on a generalized complete metric space

J. B. Diaz and Beatriz Margolis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 2 (1968), 305-309.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529535

Mathematical Reviews number (MathSciNet)
MR0220267

Zentralblatt MATH identifier
0157.29904

Citation

Diaz , J. B.; Margolis, Beatriz. A fixed point theorem of the alternative, for contractions on a generalized complete metric space. Bull. Amer. Math. Soc. 74 (1968), no. 2, 305--309. https://projecteuclid.org/euclid.bams/1183529535


Export citation

References

  • 1. S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales (Thèse présentée en juin 1920 a l'Université de Léopol [ = Lwów] pour obtenir le grade de docteur en philosophie), Fund. Math. 3 (1922), 133-181.
  • 2. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations. II, Koninkl, Nederl. Akademie van Wetenschappen, Amsterdam, Proc. Ser. A (5) 61, and Indag. Math. (5) 20 (1958), 540-546.
  • 3. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations. III, Nieuw Arch. Wisk. (3) 6 (1958), 93-98.